RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Eichelsbacher, Peter

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:43
Abstract pages:996
Full texts:138
References:40
E-mail: ,

http://www.mathnet.ru/eng/person45173
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/367528

Publications in Math-Net.Ru
2016
1. Peter Eichelsbacher, Thomas Kriecherbauer, Katharina Schüler, “Precise Deviations Results for the Maxima of Some Determinantal Point Processes: the Upper Tail”, SIGMA, 12 (2016), 093, 18 pp.  mathnet  isi  scopus
2004
2. P. Eichelsbacher, “Refined large deviations for von Mises statistics”, Teor. Veroyatnost. i Primenen., 49:1 (2004),  197–204  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:1 (2005), 139–148  isi
2000
3. P. Eichelsbacher, “Large deviations for partial sums $U$-processes in dependent cases”, Teor. Veroyatnost. i Primenen., 45:4 (2000),  670–693  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:4 (2001), 569–588  isi
1998
4. P. Eichelsbacher, M. Löwe, “Large deviations principle for partial sums $U$-processes”, Teor. Veroyatnost. i Primenen., 43:1 (1998),  97–115  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:1 (1999), 26–41  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019